# SDR SWIA2017113044024

- Difficulty date: October 31, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 37,305 hours, 34,078 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE HALF ON FUSELAGE SIDE HAS DEEP GROOVES WORN INTO LUGS. REMOVED AND REPLACED THE HINGE IAW SRM.
